# SDR SWAA2024011229860

- Difficulty date: December 9, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHEAR PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 152 AT AFT CARGO COMPARTMENT 2023-754702<[01] REPLACED SHEAR PLATE LOCATED FLOOR STRUCTURE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 152 AT AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 49 REV A.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHEAR PLATE LOCATED FLOOR STRUCTURE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 152 AT AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 49 REV A.SEE INDIVIDUAL SIGN OFF BELOW. AS RII
